Muscular Pain

Muscular pain almost everybody would have experienced at some point in their life. Some common causes of muscle pain or discomfort are muscle tension, overuse, and injury. Apart from these, some medical conditions can result in muscular pain, such as fibromyalgia, chronic fatigue syndrome, lupus, flu, and thyroid disorders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes muscle and joint pain with inflammation of the body?

Query: Hi doctor, I am a 51-year-old female, and I am a T2 diabetic. I have Hashimoto's disease, and my thyroid swings the pendulum from over to underactive at least 3x a year, so medicines are adjusted accordingly. My iron is low, and ferritin is 10. Regular blood tests show high cholesterol, normal live...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for writing us, and I am concerned about you. Actually, looking at your history, we cannot say that you have MS or Parkinsons. There can be various reasons for such pain and muscle spasm in the neck region. First of all, as you have mentioned, you have low ir...  Read Full »

Why can I not sit longer than 20 minutes without my butt paining?

Query: Hi doctor, I have pain in my butt while sitting. I cannot sit for more than twenty minutes. I feel to have a burning and pricking sensation. Sometimes I feel the pain between anus and perineum. I do not have pain or blood while passing stool. I have pain only on the right side or right buttock. I s...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. It can be due to musculoskeletal pain. The pain arises from the muscles and bones. It does not have any association with the gut. I suggest you take some muscle relaxants to get relief from pain. You can take tablet Paracetamol three times a day for three to five days t...  Read Full »

What are the causes and signs of fibromyalgia?

Query: Hi doctor, Around 15 months ago, I was investigated for muscular pains on my legs, thighs, and inside knees. I visited a neurologist and an orthopedist. I had EMG, full neurological examination, MRI of head and neck, and blood tests. All investigations came back normal. I visited a rheumatologist w...  Read Full »


Dr. Rahul Kackar

Rheumatologist, Endocrinologist, Internal Medicine Physician, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. I will like to know if you are on any supplements. Get your blood sugar, Vitamin B12, and D, serum magnesium, zinc levels, thyroid function test, and kidney function test done. How is your digestion and bowel patterns? What measures are you taking for stress manageme...  Read Full »

Why did I develop right lower abdominal pain after taking antibiotics?

Query: Hi doctor, I am taking some antibiotics (Clindamycin) for dental related issues as well as Acetaminophen. I also tried Ibuprofen and Wellbutrin for unrelated reasons. My bottom right abdomen area is hurting on and off. The pain is also near the liver area and going down to the gut. The pain is not s...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. The cause of vague pain in the lower right abdomen could be due to cholecystitis, cholelithiasis, renal stone, muscular pain or side effect of some drug. Of the drugs you are taking, Wellbutrin - Bupropion has a known side effect of abdomen...  Read Full »

Why am I not able to regain the shape of the biceps lost with blurred vision?

Query: Hi doctor, I was training my arms before two years. I was not able to get a response from the muscles. I did not get the pump when I used to get it every day and the pressure that went to my forearms was different. I saw changes in the shape of the biceps and the separation, details, and density we...  Read Full »


Dr. Abhaya Kant Tewari

Neurologist

Answer: Hi, Welcome to icliniq.com. To concise your problems, let me group them so as to make decisions easy and to have a better understanding. The first problem, you felt can be due to decreased power present on your biceps and it can be soft with less density. I do not know the exact reason in you for ...  Read Full »

I have continuous leg pain for more than four years. Please help.

Query: Hi doctor, I have continuous lower leg pain for more than four years. The pain is between knee to ankle. I feel weak legs and bones and also having a burning sensation and numbness. I am taking D3 and B12 supplement for around two years and still it is low in my body. Please find the attached health...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the data posted (attachment removed to protect patient identity). Kindly tell me more details about your problem. Do you have leg pain in both lower limbs? How did it start? Was it the same pain that you are feeling now when it started or increas...  Read Full »

Do all chest and shoulder pain indicate a cardiac problem?

Query: Hi doctor,I have severe chest and shoulder pain for the past two days. I have a lot of fear about it, and I cannot concentrate on anything the whole day thinking if I have any heart issues.  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your history of pain is very insufficient to diagnose. Please provide the following information. What is the exact location of pain? Since how long do you have this pain? Where did pain originate first? What is the character of pain (burning, aching, pressure)? D...  Read Full »

Is my chest pain related to the heart?

Query: Hi doctor, My doctor started me on Wellbutrin and I have body aches. A real bad pressure is on the little left of center and it is constant for at least 24 hours. Only, cold compress dulls the pain. Do you think this can be heart related? Should I stop the Wellbutrin? I have had an issue with fluid ...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. Women are by default on less cardiac risk before the age of 65 years. An early presentation of cardiac disease is highly unlikely in females unless they are smokers. You have not mentioned your smoking habits. If the pain is always there in your left chest area, then it ...  Read Full »

What causes left-sided hip pain?

Query: Hi doctor, I have some pain on the left side just above my hip bone. It started recently after I finished my period and it has been there for a few days. It is very much uncomfortable and hurts when there is pressure on it.  Read Full »


Dr. Bharat Patodiya

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hi, Welcome to icliniq.com. The pain seems not to be related to the periods. If the pain is more towards the back, then it is likely muscular. In that case, muscle relaxant should help like Tolperisone 450 once a day for five days. If it is more on the side, then it could be a referred pain of urete...  Read Full »

Can Ovitrelle injection cause skin rashes and bone pain?

Query: Hi doctor, I underwent two IUI procedures, and both failed. But in my second IUI, the doctor gave me five HCG injections from my fifth day to the ninth day. She asked me to come on the tenth day for a checkup and gave me another injection called Ovitrelle 250 mg. The very evening after taking this ...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you are suffering from a drug reaction with joint pain. Joint pain may result from allergies. The allergic reaction by drugs can cause joint pain and muscle pain. Even autoimmune diseases...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.